# SDR CA971210019

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bracket
- Part number: 407040321101
- Condition: Cracked
- Location: T/R Drive
- Part time: 451 hours
- Component: 407040001101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COMPLYING WITH AD CF-97-19, FORWARD BEARING STARTED TO MAKE NOISE.  WHILE REPLACING BEARING, THE BRACKET WAS FOUND CRACKED.  PART TC:  630.
